| Model Number |
CCWTT6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had trouble seeing at a distance.The iol was exchanged for unspecified lens model 3 months and 12 days after the initial implant procedure.Clinical reason for explant was reported as inappropriate iol power.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but 0.50 diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.